# SDR Q2SA20180307391

- Difficulty date: March 7, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 29,728 hours, 3,017 cycles
- Engine: Ge GE90115B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Fault Light
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN GEAR STEERING FAULT.  AIRCRAFT GROUNDED.  OPEN
